| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2, -11.0/1.0/003 (sphere/cylinder/axis), implantable collamer lens was implanted, removed, and replaced intraoperatively with a shorter length lens on (b)(6) 2023 from patient's right eye (od) due to excessive vault.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
A4 - unk, a5 - unk, a6 - unk, b3 - unk.Claim# (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in micro-centrifuge vial, with moisture and residue/debris on product.Visual inspection found haptic torn.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).